Alert archive / Oklahoma / Flash Flood Warnings in 2018

Flash Flood Warning 19, NWS Norman, OK

June 7, 20185 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 7, 2018, 10:59 AM CDT for 5 counties in Oklahoma. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2018, 10:59 AM CDT (15:59 UTC)
Expired
Jun 7, 2018, 2:00 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 30 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 11:05 AM CDTFLASH FLOOD3 Ssw Nichols Hills, OKCARS STRANDED DUE TO FLOODING.
Jun 7, 11:15 AM CDTFLASH FLOOD3 N The Village, OKCARS NEARLY COMPLETELY SUBMERGED.
Jun 7, 11:25 AM CDTFLASH FLOOD2 E Moore, OKWATER UP TO WHEEL WELL HEIGHT.
Jun 7, 11:30 AM CDTFLASH FLOOD1 S Moore, OKRAIL UNDERPASS CLOSED DUE TO FLOODING.
Jun 7, 11:43 AM CDTFLASH FLOOD1 Nnw Oklahoma City, OKWATER IN OFFICE BUILDING. VIA SOCIAL MEDIA.
Jun 7, 12:28 PM CDTFLASH FLOOD3 S Moore, OKHIGH WATER FLOWING OVER INTERSECTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.0 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2137 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

591 
WGUS54 KOUN 071559
FFWOUN
OKC017-027-051-087-109-071900-
/O.NEW.KOUN.FF.W.0019.180607T1559Z-180607T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1059 AM CDT THU JUN 7 2018

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Northeastern Grady County in central Oklahoma...
  Oklahoma County in central Oklahoma...
  Northern Cleveland County in central Oklahoma...
  Southeastern Canadian County in central Oklahoma...
  Northwestern McClain County in central Oklahoma...

* Until 200 PM CDT
  
* At 1056 AM CDT, Doppler radar and numerous reports indicated heavy 
  rain fall and flash flooding across the warned area. Up to three 
  inches of rain has already fallen over northwest Oklahoma City 
  with widespread stalled vehicles and water threatening some 
  structures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3535 9791 3572 9757 3572 9714 3526 9715
      3525 9778

$$

TL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 9:01 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 7, 9:01 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Norman OK
901 AM CDT Thu Jun 7 2018

.UPDATE...
Updated grids for this morning and afternoon to reflect better
chance of storms across parts of south central and southeast
Oklahoma as well as higher POPS through the morning for central
Oklahoma.  Clouds and precipitation will obviously influence
diurnal temperature trace today, especially along and
east of roughly highway 81.

By mid to late afternoon, an outflow may extend from parts of
southeastern Oklahoma into west central/northwestern
Oklahoma...per 12z HRRR.  Western part of this boundary may
have a decent chance of seeing strong to severe storms by the late
afternoon.  Overall confidence is not high however.

&&

.PREV DISCUSSION... /issued 604 AM CDT Thu Jun 7 2018/

DISCUSSION...
The 12Z aviation discussion follows....

AVIATION...
The large complex of thunderstorms over much of Kansas and
northern Oklahoma will probably continue its east-southeast
movement this morning before finally dissipating late this
morning. This will bring thunderstorms into KPNC around the start
of the forecast period, and storms will probably be in the
vicinity of KOKC (maybe even KOUN) during the early hours of the
forecast as well. Additional showers/thunderstorms are expected to
form this afternoon and evening. It is very difficult to nail
down locations and timing...at least until this evening, when
storms are more likely to form over western Oklahoma. These
storms, mainly after 21Z, will most likely affect KWWR and KCSM,
possibly points farther east later in the evening.

Outside thunderstorms, conditions should be breezy, but VFR.

CmS

PREV DISCUSSION... /issued 530 AM CDT Thu Jun 7 2018/

DISCUSSION...
The large MCS over Kansas is expected to continue to shift east
early this morning, mainly affecting extreme north-central
Oklahoma (and Kansas). There is a possibility that the complex
will turn to the south, following the mid-level winds. It is
unclear how well the storms would fare in the less-favorable
environment farther south of the Kansas/Oklahoma border, so PoPs
for that area this morning were held to about 20%.

Additional storms are expected to form this afternoon over western
Oklahoma and the Panhandles. Then, as the upper-level ridge begins
to build back over the region tonight, the rain chances will drop
accordingly. A few waves circling the ridge may still crank out
convection, particularly on Monday, and Tuesday night into
Wednesday. Given the difficulty of forecasting those types of
small features that far out, the confidence in the rain events
next week is quite low.

Temperatures will be fairly steady through the period, with
daytime highs and nighttime lows running a few degrees above the
seasonal average.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  88  71  93  72 /  60  20  10  10
Hobart OK         97  72  97  73 /  30  40  10  10
Wichita Falls TX  99  74  97  74 /  10  20  10  10
Gage OK          100  69  97  71 /  20  30  10  20
Ponca City OK     87  71  92  71 /  80  20  10  20
Durant OK         91  72  91  72 /  40  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
430 AM CDT Thu Jun 7 2018

OKZ004>048-050>052-TXZ083>090-071900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
430 AM CDT Thu Jun 7 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a risk of severe thunderstorms early this morning across
north-central Oklahoma, mainly north of Alva to Fairview to
Stillwater. Additional storms are expected to form this afternoon
and evening, and there is a Marginal Risk of severe storms,
generally north of a line from Marietta to Atoka, including
western north Texas.

.Heat...
Afternoon high temperatures will generally be in the 90s, with
heat indices around 100.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There will be a chance of thunderstorms Friday, and again from
Sunday night through Wednesday night. There is a Marginal Risk of
severe thunderstorms Friday, north of a line from Cheyenne to
Watonga to Stillwater.

.Heat...
High temperatures in the 90s, with heat indices around 100 are
expected through early next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 7, 10:28 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1028 AM CDT THU JUN 7 2018

OKZ027-071600-
Grady OK-
1028 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady County Until
1100 AM CDT...

AT 1028 AM CDT, a strong thunderstorm was located near Agawam, moving
east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
Alex, Bradley and Agawam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3482 9795 3493 9798 3501 9767 3476 9767
TIME...MOT...LOC 1528Z 267DEG 12KT 3488 9788

MAHALE
Special weather statement, Jun 7, 10:32 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1032 AM CDT THU JUN 7 2018

OKZ031-042-071600-
Pontotoc OK-Seminole OK-
1032 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR central Pontotoc and southern
Seminole Counties Until 1100 AM CDT...

AT 1031 AM CDT, strong thunderstorms were along a line extending from
3 miles east of Seminole to 5 miles west of Sasakwa to 4 miles
northeast of Fitzhugh, moving southeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Ada, Seminole, Wewoka, Byng, Bowlegs, Francis, Fitzhugh, Sasakwa and
Lima.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3512 9646 3512 9649 3493 9649 3464 9655
      3467 9678 3503 9671 3527 9671 3518 9645
TIME...MOT...LOC 1531Z 319DEG 12KT 3522 9662 3497 9662 3470 9670

MAHALE
Special weather statement, Jun 7, 10:37 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1037 AM CDT THU JUN 7 2018

OKZ025-028-029-071600-
Oklahoma OK-Cleveland OK-McClain OK-
1037 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma...
northwestern Cleveland and northwestern McClain Counties Until 1100
AM CDT...

AT 1036 AM CDT, strong thunderstorms were along a line extending from
near Oklahoma City to 4 miles north of Newcastle, moving east at 20
MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Eastern Oklahoma City, western Norman, Moore, Midwest City, Del City,
Newcastle, Choctaw, Harrah, Spencer, Jones, Nicoma Park, Valley
Brook, Tinker Air Force Base, Stanley Draper Lake and Smith Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3528 9739 3524 9761 3529 9766 3532 9765
      3556 9735 3562 9714 3548 9714
TIME...MOT...LOC 1536Z 255DEG 19KT 3553 9733 3531 9760

MAHALE
Local storm report, Jun 7, 10:51 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1051 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     HAIL             4 NNW THE VILLAGE       35.62N 97.59W
06/07/2018  E0.75 INCH       OKLAHOMA           OK   PUBLIC

&&

MAD
Local storm report, Jun 7, 10:54 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1054 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HAIL             2 WSW EDMOND            35.64N 97.51W
06/07/2018  E0.88 INCH       OKLAHOMA           OK   PUBLIC

&&

MAD
Local storm report, Jun 7, 10:56 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1056 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     FLASH FLOOD      2 WSW EDMOND            35.64N 97.51W
06/07/2018                   OKLAHOMA           OK   PUBLIC

            WATER OVER THE CURBS (3-4 INCHES).

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 1:53 AM CDTSpecial Weather StatementOUNHarper52 min
Jun 7, 2:29 AM CDTSpecial Weather StatementOUNWoods61 min
Jun 7, 3:05 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods25 min
Jun 7, 3:29 AM CDTSpecial Weather StatementOUNWoods31 min
Jun 7, 3:58 AM CDTSpecial Weather StatementOUNAlfalfa32 min
Jun 7, 4:07 AM CDTSpecial Weather StatementOUNMajor23 min
Jun 7, 4:20 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods25 min
Jun 7, 4:43 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major32 min
Jun 7, 5:09 AM CDTSpecial Weather StatementOUNAlfalfa, Major36 min
Jun 7, 5:32 AM CDTAreal Flood AdvisoryOUNAlfalfa, Grant, Major, Woods3 hr
Jun 7, 5:41 AM CDTSpecial Weather StatementOUNAlfalfa, Grant34 min
Jun 7, 5:44 AM CDTSpecial Weather StatementOUNMajor31 min
Jun 7, 5:56 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher49 min
Jun 7, 6:11 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant34 min
Jun 7, 6:40 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Major3 hr
Jun 7, 6:43 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Kingfisher47 min
Jun 7, 7:20 AM CDTSpecial Weather StatementOUNKay, Logan, Noble40 min
Jun 7, 7:38 AM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
Jun 7, 7:44 AM CDTAreal Flood AdvisoryOUNGarfield, Kay, Noble, Payne3 hr
Jun 7, 7:53 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne37 min
Jun 7, 8:02 AM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Jun 7, 8:13 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 7, 8:16 AM CDTSpecial Weather StatementOUNLincoln29 min
Jun 7, 8:23 AM CDTFlash Flood WarningOUNLogan, Noble, Payne5 hr
Jun 7, 8:29 AM CDTSpecial Weather StatementOUNLincoln, Payne46 min
Jun 7, 8:41 AM CDTSpecial Weather StatementOUNCanadian34 min
Jun 7, 8:47 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne118 min
Jun 7, 8:51 AM CDTSpecial Weather StatementOUNLincoln24 min
Jun 7, 8:53 AM CDTSpecial Weather StatementOUNGrady37 min
Jun 7, 8:54 AM CDTAreal Flood AdvisoryOUNCaddo2 hr
Jun 7, 8:58 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma47 min
Jun 7, 9:07 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie38 min
Jun 7, 9:24 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma2 hr
Jun 7, 9:26 AM CDTSpecial Weather StatementOUNOklahoma34 min
Jun 7, 9:32 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady43 min
Jun 7, 9:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Jun 7, 9:49 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma41 min
Jun 7, 9:51 AM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie54 min
Jun 7, 9:59 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma2 hr
Jun 7, 10:10 AM CDTSpecial Weather StatementOUNLogan35 min
Jun 7, 10:18 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma42 min
Jun 7, 10:28 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 7, 10:32 AM CDTSpecial Weather StatementOUNPontotoc, Seminole28 min
Jun 7, 10:37 AM CDTSpecial Weather StatementOUNOklahoma23 min
Jun 7, 10:40 AM CDTSevere Thunderstorm WarningOUNOklahoma50 min
Jun 7, 10:46 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble119 min
Jun 7, 11:08 AM CDTSpecial Weather StatementOUNCleveland37 min
Jun 7, 11:09 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Jun 7, 11:10 AM CDTSpecial Weather StatementOUNMcClain35 min
Jun 7, 11:15 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie45 min
Jun 7, 11:20 AM CDTFlash Flood Warning EmergencyOUNCleveland, Oklahoma115 min
Jun 7, 11:25 AM CDTSpecial Weather StatementOUNGrady35 min
Jun 7, 11:28 AM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain3 hr
Jun 7, 11:40 AM CDTFlash Flood WarningOUNLincoln, Pottawatomie3 hr
Jun 7, 11:46 AM CDTSpecial Weather StatementOUNCleveland, Grady29 min
Jun 7, 11:56 AM CDTSpecial Weather StatementOUNPottawatomie34 min
Jun 7, 12:04 PM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain, Pottawatomie116 min
Jun 7, 12:05 PM CDTSevere Thunderstorm WarningOUNGrady, McClain40 min
Jun 7, 12:14 PM CDTSpecial Weather StatementOUNMcClain31 min
Jun 7, 12:29 PM CDTSpecial Weather StatementOUNGarvin31 min
Jun 7, 12:36 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens39 min
Jun 7, 12:44 PM CDTSpecial Weather StatementOUNGrady31 min
Jun 7, 12:46 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Pottawatomie119 min
Jun 7, 1:02 PM CDTAreal Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more4 hr
Jun 7, 1:19 PM CDTSpecial Weather StatementOUNGarvin, Murray, Stephens26 min
Jun 7, 1:34 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray, Stephens116 min
Jun 7, 1:40 PM CDTSpecial Weather StatementOUNGarvin, Murray, Pontotoc35 min
Jun 7, 2:02 PM CDTAreal Flood WarningOUNCaddo, Cleveland, Comanche, Grady, McClain, Pottawatomie3 hr
Jun 7, 2:12 PM CDTSpecial Weather StatementOUNCarter, Murray33 min
Jun 7, 2:19 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray41 min
Jun 7, 2:42 PM CDTFlash Flood WarningOUNCarter, Johnston, Murray3 hr
Jun 7, 2:44 PM CDTRiver Flood WarningOUNOklahoma12 hr
Jun 7, 2:50 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall40 min
Jun 7, 2:52 PM CDTSpecial Weather StatementOUNJackson38 min
Jun 7, 3:14 PM CDTSevere Thunderstorm WarningOUNJohnston, Marshall34 min
Jun 7, 3:30 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall3 hr
Jun 7, 3:37 PM CDTSpecial Weather StatementOUNBryan38 min
Jun 7, 3:51 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Jun 7, 6:15 PM CDTSpecial Weather StatementOUNTillman30 min
Jun 7, 6:48 PM CDTSpecial Weather StatementOUNTillman27 min

Nearby

Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.